RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 80–100 (Mi aa207)  

Research Papers

Parabolic equations in sections of principal bundles

Ya. I. Belopol'skaya

Leningrad Engineering-Construction Institute

Full text: PDF file (1006 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1003–1022

Bibliographic databases:

Received: 14.06.1989

Citation: Ya. I. Belopol'skaya, “Parabolic equations in sections of principal bundles”, Algebra i Analiz, 2:5 (1990), 80–100; Leningrad Math. J., 2:5 (1991), 1003–1022

Citation in format AMSBIB
\Bibitem{Bel90}
\by Ya.~I.~Belopol'skaya
\paper Parabolic equations in sections of principal bundles
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 80--100
\mathnet{http://mi.mathnet.ru/aa207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086446}
\zmath{https://zbmath.org/?q=an:0726.58054}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1003--1022


Linking options:
  • http://mi.mathnet.ru/eng/aa207
  • http://mi.mathnet.ru/eng/aa/v2/i5/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:135
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020